# SDR CA131002009

- Difficulty date: October 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 13 hours
- Engine: Pwc PT6C67C
- System (JASC): 6420 · Tail Rotor Head
- Part: Slip Ring
- Part number: 4G6420V00151
- Condition: Failed
- Location: Tail Rotor
- Part time: 13 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT WALK AROUND, FROM A 1 HR FLT, IT WAS NOTED THE FIPS WIRING ON THE TAIL ROTOR WAS DAMAGED.  INSPECTION REVEALED THAT THE SLIP RING ASSY HAD SEIZED CAUSING THE DRIVE PIN TO SHEAR THE DRIVE LINKS AND ALSO CAUSED THE 4 WIRING BUNDLES TO BE TORN FREE FROM THE SLIP RING WHICH WERE FOUND HANGING.  THE BROKEN PORTION OF THE DRIVE LINKS DEPARTED IN FLIGHT.  THE 4 BUNDLES WERE REMOVED FROM THE BLADES. VISUAL INSPECTION REVEALED MINOR DAMAGE ON THE TAIL ROTOR HEAD.  FURTHER INSPECTION IS REQUIRED TO ASSESS THE EXTENT OF THE DAMAGE.  NOTE: ACFT WILL NOT BE RETURNED TO SERVICE UNTIL ALL APPLICABLE INSPECTIONS AND MAINTENANCE IS COMPLETED.
